# SDR GTIA2018072702771

- Difficulty date: July 27, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 4,594 hours, 1,959 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

F/A REPORTED A FUME EVENT STARTED FROM THE FRONT TO THE BACK DURING CRUISE FL 32.0. DID OVR COM PROC OF ODOR/FUME AND THE SMELL DID NOT GO AWAY. INSPECTED ENGINES + DEOILERS, NO DEFECT. INSPECTED APU, NO OVER SERVICED OR LEAKING. NO FUEL LEAKS. NO HYD LEAKS FOUND. RAN ENGINE AND NO SMELL FOUND. PERFORMED PACK BURN OUT AND CHANGED FILTERS. NO ODOR PRESENT AFTER NO MATERIAL OIL FOUND IN CES SYSTEM. OK FOR SERVICE TSM 05-50-00-810-831-A
